Skip to content

Greedy Function Approximation

Friedman, J. H. (2001). Greedy Function Approximation: A Gradient Boosting Machine. Annals of Statistics, 29(5), 1189-1232.

Type
Journal article
Intellectual base
Primary research
Year
2001
Volume
29
Issue
5
Pages
1189-1232
DOI
10.1214/aos/1013203451
DOI registrant
Institute of Mathematical Statistics
Link
https://doi.org/10.1214/aos/1013203451
Cited from
statistics_experimental_design

Cited by

2 citations across 2 artifacts.

Each citation links to the sentence it supports in the citing article.

Primes

Domain-specific

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Read against the text for 1 of 2 citations: 1 supported in part. Each verdict is shown under its citation below, with what in the work backs the sentence.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:64267c338b0b · see in the full table